# SDR MALA080057

- Difficulty date: March 31, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 21,182 hours, 22,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 231-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SEAT TRACK CORRODED AT STA 231 TO STA 258.  NEW GALLEY SEAT TRACK INSTALLED IAW SRM 51-40-22.
